# SDR ASAA2016032116047

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 9,493 hours, 3,107 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED IN FLIGHT.  C/B TRIPPED.  ACFT GROUNDED.  RESET C/B REF AMM 20-60-01. ACCOMPLISHED A/T SYS TEST IAW AMM TASK 22-31-00 AND ALL TEST OPS CHECK GOOD. DFCS LRU TEST FOR DFCS/AT OPS CHECK GOOD, REF AMM 22-11-00.  HGS SENSOR TEST FOR FCC/A/T OPS CHECK GOOD, REF AMM 34-36-00.
